# SDR USAA2015010500010

- Difficulty date: January 4, 2015
- Submitted: January 5, 2015
- Operation: Air carrier
- Aircraft: N186US
- Make and model: Airbus A321-211
- Aircraft serial: 1701
- Aircraft time: 44,334 hours, 16,490 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Actuator
- Condition: Low Pressure
- Location: R2 Door
- Stage of operation: TX
- How discovered: V
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

SID CAUTION LIGHT ON, RETURNED TO GATE.  DOOR R2 ACTUATOR LOW PRESS.  SERVICED DOOR R2 ACTUATOR IAW AMM 52-22-00.
